On the Clarke Subdifferential of the Distance Function to a Closed Set. Burke, J V, Ferris, M C, & Qian, M Journal of Mathematical Analysis and its Applications, 166:199-213, 1992.
On the Clarke Subdifferential of the Distance Function to a Closed Set [link]Mendeley  bibtex   
@article{ mendeley_5135302031,
 isAuthor = {1},
 added = {1357185255},
 year = {1992},
 keywords = {016},
 isStarred = {0},
 id = {5135302031},
 discipline = {Computer and Information Science},
 journal = {Journal of Mathematical Analysis and its Applications},
 title = {On the {C}larke Subdifferential of the Distance Function to a Closed Set},
 deletionPending = {0},
 version = {1357185327},
 type = {Journal Article},
 url_Mendeley = {http://www.mendeley.com/c/5135302031/p/20355191/burke-1992-on-the-clarke-subdifferential-of-the-distance-function-to-a-closed-set/},
 volume = {166},
 source_type = {article},
 isRead = {0},
 author = {J V {Burke} and M C {Ferris} and M {Qian}},
 journal = {Journal of Mathematical Analysis and its Applications},
 pages = {199-213},
 modified = {1357185327},
 citation_key = {burke.ferris.ea:clarke},
 subdiscipline = {None}
}
Downloads: 0